# SDR SCNA20161231408

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 621 HB HAS WEAR ON CORNERS. REPAIRED RT WING PANEL 621 HB WEAR ON CORNERS.
